# SDR UALA2010111904276

- Difficulty date: November 19, 2010
- Submitted: November 24, 2010
- Operation: Air carrier
- Aircraft: N774UA
- Make and model: Boeing 777222
- Aircraft serial: 26936
- Aircraft time: 60,051 hours, 11,646 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 285W0955102
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATTERY PACK BROKEN AT LT NR 1 DOOR EPAS BATTERY PACK.  REMOVED AND REPLACED BATTERY PACK IAW MM.
